References

  1. Filevich P.V. On Valiron's theorem on the relations between the maximum modulus and the maximal term of an entire Dirichlet series. Russ. Math. 2004, 48 (4), 63-69. (translation of Izv. Vyssh. Uchebn. Zaved., Mat. 2004, 4 (503), 66-72. (in Russian))
  2. Leont'ev A.F. Series of exponents. Nauka, Moscow, 1976. (in Russian)
  3. Mulyava O.M., Filevych P.V. On the growth of an entire Dirichlet series with nonnegative coefficients. Visnyk Lviv Univ. Ser. Mech.Math. 2003, 62, 89-94. (in Ukrainian)
  4. Prytula Ya.Ya. On the maximum modulus and the maximal term of an entire Dirichlet series. Visnyk Lviv Univ. Ser. Mech. Math. 1995, 43, 25-30. (in Ukrainian)
  5. Ritt J.F. On certain points in the theory of Dirichlet series. Amer. J. Math. 1928, 50, 73-83.
  6. Sheremeta M.N. Behavior of the maximum of the absolute value of an entire Dirichlet series outside an exceptional set. Math. Notes 1995, 57 (2), 198-207. doi: 10.1007/BF02309154 (translation of Mat. Zametki 1995, 57 (2), 283-296. (in Russian))
  7. Sheremeta M.M. Entite Dirichlet series. ISDO, Kyiv, 1993. (in Ukrainian)
  8. Sheremeta M.M. On the growth of an entire Dirichlet series. Ukrainian Math. J. 1999, 51 (8), 1296-1302. doi: 10.1007/BF02592520 (translation of Ukr. Mat. Zhurn. 1999, 51 (8), 1149-1153. (in Ukrainian))
  9. Valiron G. Sur l'abscisse de convergence des series de Dirichlet. Bull. Soc. Math. France 1924, 52, 86-98.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.